Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Note on Characterisations of Probability Distributions Based on Conditional Expected Values

D. N. Shanbhag and M. Bhaskara Rao
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 37, No. 2 (Apr., 1975), pp. 297-300
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049984
Page Count: 4
  • Download ($43.95)
  • Cite this Item
A Note on Characterisations of Probability Distributions Based on Conditional Expected Values
Preview not available

Abstract

Kotlarski (1972) gave some characterisations of probability distributions based on conditional expected values. In this note we obtain several improvements of his results which are simple consequences of a result we prove here.

Page Thumbnails

  • Thumbnail: Page 
[297]
    [297]
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300